# SDR SWAA2024041764164

- Difficulty date: March 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CREASE BEAM INNER CHORD CRACK AT STA 377 R/H AT STA 377 CREASE BEAM INNER CHORD CRACKED.<[01] HEAT TREAT ANGLE 7075-0 TO 7075 T6 VENDER SERVICES REQUESTED SEE SA-M 1057 P.O. NUMBER P804525;[02] HEAT TREAT ANGLE 7075-0 TO 7075 T6 VENDER SERVICES REQUESTED SEE SA-M 1057 P.O. NUMBER P8074525;[03] NUMBER 1 HAS WRONG P.O. # SEE CORRECTIVE ACTION LINE 2 FOR CORRECT P.O.#;[04] VERIFIED PO P8074525 NUMBER AND SA-M 1057 UPLOADED PER MPM 54.08.02.;[05] REPAIRED AS PER EA 24-153-00719; REFER TO EA FOR ALL WORK ACCOMPLISHED.;[06] INSPECTED WORK PERFORMED;[07] INSPECTED WORK PERFORMED
